# SDR AUS20020682

- Difficulty date: July 8, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 73511A
- Condition: Faulty
- Location: Alternator-Gener
- Part time: 38,984 cycles
- Component: Alternator-Gener
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE CONSTANT SPEED DRIVE (CSD) FAILED. OIL LEAKING FROMDRAIN POINT.
